PoshFest 2015: Speakers Announced

PF-2015-agenda-blog

PoshFest is so close we can almost taste it! As you’re planning outfits and getting ready to pack, get excited for one incredible line-up. This year’s agenda and speakers were hand selected by our team to help you be empowered for success. Be sure to click through to fellow Poshers’ closets and connect before the big weekend!

Want more big news? Now you can save 15% on your PoshFest ticket with the code LASTCHANCE15 through 11:59pm, Friday, November 6th. Hurry and register today, as there will be no tickets for sale during the event.

Saturday, November 7th, 2015
San Francisco Design Center

8:00 – 9:00 a.m. Registration & Breakfast (60 minutes)

8:30 – 9:00 a.m. Poshmark 101 Breakfast Roundtable (30 minutes). Go from 0 to 100 real quick by chatting with a few Power Poshers over breakfast. Whether you’re a newbie wanting to get up to speed on the basics or you’re a seasoned Posher wanting to get tips, get the expert insights and learn how to make the most of your time at PoshFest.

9:00 – 10:00 a.m. Speed Networking (60 minutes). Ready, set, meet! This is your chance to get to know all the Poshers (and potential customers!) in attendance. Get your business cards ready because this is the best way to connect and start the weekend with new (and former) PFFs.

10:00 – 10:40 a.m. Founder and CEO Manish Chandra presents “Poshmark’s Vision for the Future” (40 minutes)

10:40 – 11:20 a.m. Meet the New Forces of the Fashion Industry (40 minutes). Listen as Poshers discuss their approach to growing their businesses on the app. Whether selling from their closet to create a revolving wardrobe, hunting consignment/resale treasures, or sourcing new inventory to sell their style, these women are changing the fashion industry – and they all have their own unique path.

11:20 – 11:40 a.m. Success Story: How She Made Half a Million Dollars on Poshmark (20 minutes). You read that right: half a million dollars. Hear directly from one of Poshmark’s top sellers on her journey, what it takes to run a lucrative business, the steps she took to get there, and how she maintains work-life balance in this intimate discussion and Q&A.

11:40 – 12:15 p.m. The New Way to Sell Retail With Poshmark (20 minutes). Poshmark’s co-founder Tracy Sun will take the stage to talk about the exciting new opportunities around selling retail on Poshmark and how you can establish yourself as a fashion powerhouse.

12:15 – 1:15 p.m. Lunch

1:15 – 2:15 p.m. Workshops (30 minutes each, rotating)

Workshop 1: Boss Status: Business Basics You Need to Know. Hear from the people who have done it: everything you need to think about when starting a business on Poshmark, including licensing and taxes, understanding your ideal profit margin, and tools and tricks to help manage your growing fashion business.

Workshop 2: Creating a Successful Social Media Strategy. In this interactive workshop, our resident marketing expert Amanda Weiss will talk about the top social channels like Instagram, Facebook, Snapchat (and more!) and how to leverage each effectively. Learn what types of content works to spread the word to your network and beyond!

2:25 – 2:45 p.m. The Fundamentals of Growing Your Business (20 minutes). Tune in as Poshmark’s VP of Business Operations John McDonald gives specific tactics to significantly grow your business. He’ll talk about the importance of differentiation, turning issues into opportunities and how to adopt the mindset of a business owner in everything you do.

2:55 – 3:25 p.m. Building Your Empire Starts With Your Brand (40 minutes). Ecommerce is evolving! Customers now want to be inspired and personally connected to the people they shop from. In this panel, hear from successful Poshers whose personal style transcends into their stores and learn how visual merchandising, sharing, styling and packaging with unique style results in significant sales.

3:25 – 4:05 p.m. Ask Me Anything: Poshmark Founders (40 minutes). The most requested and talked about session is back once again! Poshmark’s founders will take the hot seat to answer your burning questions.

4:15 p.m. Closing Remarks (5 minutes)

8:00 – 11:00 p.m. The Ultimate #PoshParty. It’s the biggest Posh Party of the year! You’ll be greeted by red carpet interviews (broadcast live on Periscope!) and enjoy dancing, a DJ, cocktails and an epic photobooth, of course.

Sunday, November 8th, 2015
Parc 55 Hotel

10:00 – 11:30 a.m. Networking Brunch (90 minutes). Were you inspired by a panelist you heard from on Day 1? Want to mix and mingle with Team Posh? Just want to have a mimosa and hang with your PFFs? We got you, girl! Deepen your connections even further at this fun brunch to kick off Day 2. There will be games, delicious food, tons of networking opportunities and more!  

11:30 – 1:00 p.m. Break-out Mentor Sessions (30 minutes each, rotating)

Session A: How to Navigate the Fashion Industry. You’ve turned the corner and operating a fashion business from your phone. Welcome to the fashion industry! This workshop will give you a crash course on the retail landscape, teaching you the ins and outs of sourcing inventory, buying wholesale and navigating tradeshows. Who are the important players? What are the must attend shows? How do you get access? We’ll cover all of it.

  • Leader: Lauren Haber, Poshmark
  • Suzanne Canon @scanon
  • Hannah Ouimet @hannaho

Session B: How to Harness The Power of Meet-Ups and Mentoring. Sure, shopping and selling is great, but what would Poshmark be without the amazing personal connections made between Poshers? In this session, participants will learn about the potential business impact of hosting a meet-up, how to throw a successful one in your town, and how to utilize all the new features such as Meet the Posher and the Greeter Program to help new Poshers get started and introduce them to your closet!

Session C: Crash Course: Poshmark’s Latest (and Greatest) Features. Did you know that over 15 features have been launched in the last year alone? Love Notes, Meet the Posher and Make an Offer, oh my! This interactive session will walk you through all the new features and show you how to take advantage of them all.

1:00 – 2:00 p.m. Last minute mingling and goodbyes with your PFFs (60 minutes)

2:00 – 2:30 p.m. Formal Goodbye from Manish (30 minutes)

2 thoughts on “PoshFest 2015: Speakers Announced

  1. I would love to go to Poshfest! Time and funds prevent me to travel from IL to San Fransico. Do you have a podcast? Or something I could buy so that I can listen from IL and not miss out on all the invaluable information to grow my closet/business on Poshmark! If you do not, would you look into doing something like that for those of us that cannot travel so far!!! Thank you!!!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s